| Catalog Number |
363047 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of tubes overfilled resulting in sample recollection.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.Investigation summary: bd received five (5) photos for investigation.Evaluation of the photos indicated a satisfactory draw level, showing sufficient volume for citrate tubes achieved when the blood draw is above the minimum fill indicator and below the bottom of the shield.Additionally, 20 retained samples underwent functional tests with deionized water, and it was determined that all tubes drew within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: overfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Additional Manufacturer Narrative
Investigation summary - the following fields have been updated with additional information: d10.Device available for eval- yes d10.Returned to manufacturer on: 26-feb-2025 h3.Device eval by manufacturer- yes bd received 12 samples and five (5) photos for investigation.Evaluation of the photos indicated a satisfactory draw level.Sufficient volume for citrate tubes is achieved when the blood draw falls above the minimum fill indicator and below the bottom of the shield.Out of the 12 samples received; 2 had been used and 10 unused.The 2 used tubes were investigated and the tubes indicated a satisfactory draw level.The remaining unused samples along with 20 retained samples underwent functional testing for draw volume and all tubes drew within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: overfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description